# SDR ASAA2018092426209

- Difficulty date: September 22, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 19,605 hours, 6,460 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17HGVD
- Condition: Overheated
- Location: Cockpit
- Part time: 27,346 hours, 11,411 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT B WILL NOT ENGAGE. GROUNDED - YES. CONFIRMED FAULT, A/P B WILL NOT ENGAGE. FOUND AFCS SYS B ENGAGE INTLK C/B AT P6-2 WILL NOT RESET. TROUBLESHOT TO DEFECTIVE MCP & FOUND 3 EA LAMINATED CREW CHECK LISTS WEDGED BEHIND MCP. OVERHEATING MCP. REMOVED ALL CHECK LISTS, REMOVED & REPLACED MCP REF AMM 22-11-34. ACCOMPLISHED MCP INSTALLATION TEST REF AMM 22-11-34-740-801, DFCS MCP TEST REF AMM 22-11-34/501, DFCS LAND VERIFY TEST (GP 49) REF AMM 22-11-00 & HGS SYSTEM TEST REF SMM 34-36-00, OPS CK NML.
